A member asked:

What can cause text to appear to be 3d or moving on my computer screen, when it is not? it hurts my eyes, and makes me nauseated.

A doctor has provided 1 answer
Dr. Joyce Pastore answered

Specializes in Internal Medicine

You may be getting eyestrain from prologed computer use. I recommend taking a 5-10 minute break every hour of computer use. You are on medications which may be contributing to it. If your symptoms persist, see your doctor.

Answered Jul 21, 2014

3.9k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Can eye strain from looking a computer screen for too long cause nystagmus?

4 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...